# SDR SWAA2022020961777

- Difficulty date: January 15, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 31,912 hours, 14,352 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

90 DEGREE ANGLE BRACKET ON PANEL 651FB IS CRACKED AT THE BEND RADIUS. ; / [01] REMOVED THE BRACKET PER SRM 51-40-02.; [02] INSTALLED NEW BRACKET PER SRM 51-40-02.; [03] INSTALLED NEW BRACKET PER SRM 51-40-02.
